Volume 1, Issue 1 (May 2006)                   IJMSI 2006, 1(1): 1-13 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Ashrafi A, Ahmadi M. Symmetry of Fullerene C_60. IJMSI. 2006; 1 (1) :1-13
URL: http://ijmsi.ir/article-1-28-en.html
Abstract:  
This article has no abstract.
Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:
CAPTCHA

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2022 CC BY-NC 4.0 | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb